# SDR ASAA9780040

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - PRIOR TO DEPARTURE OF FLIGHT 531, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 21 TO 24 WERE INOPERATIVE.  RECONNECTED WIRING AT ROW 24 AND OPERATED NORMALLY.  (M)
